# SDR CA130805014

- Difficulty date: August 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE PILOT REPORTED E2 CONTROL FAULT AND ENGINE 2 FADEC FMU TORQUE MOTOR FAULTS.  THE CREW ELECTED TO ABORT TAKEOFF.  NO INJURIES REPORTED. EDCU MEMORY DOWNLOAD WAS SEND TO CFIRST.  TROUBLESHOOTING ONGOING.
